# SDR SWAA2022020333857

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SIDE SHIELD STA 767-787; RBL20; WL155 / REMOVED CORRODED SHIELD AT STA 767-787 RBL20 L/L 155; AFT CARGO BAY; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM; IAW SRM 51-40-02-0G-0; INSTALLED NEW SHIELD P/N 146A8127-12 IAW SRM 51-40-02-0G-0 & DWG# 146A0081 81146U 10/31/17
